IUD And Concerned

1 Replies
i-love-my-kid - June 2

I have been reading a lot on IUD pregnancy. I had my Mirena fitted 6 wks pp with my DD in April 05. My pd's have always been regular but irregular at the same time, like every 3 months for 3 days..none of them being heavy at all, so my ob/gyn told me that it would make my pd's go away...no big deal. I stopped having them in June of 05. Well in April I had, what I thought was my pd. But i only spotted for like 2 days or so. Nothing major, not even a need for tampons (sorry TMI). I went to the gyn during that time for my annual, it had been scheduled for then and everyhting and they did a pg test...neg. no big deal...i didnt think i was. but since then i have been getting serious migraines. i used to get migraines but i have been getting one every day. plus i have been super tired and i have started retaining water i think. My fingers swell up so bad it hurts to wear my rings. and i have been nauseous,(sp), but not to the point that im throwing up all the time KWIM, and moody as he!!. I do feel the strings although they seem to have gotten a little bit shorter. im just not sure what to do. and if it is possible that this is side effects or pg. any help would be greatly appreciated. thank you

 

Batya - June 6

Hello. i've been reading through different threads here because i thought i might be pregnant with iud. while i was researching iud's i found out that hormone contaceptives (any kind, including iud) can cause migraines in women who are prone to them. all the literature on the subject seem to recommend discontinuing use of hormones if they cause migraines. hope this was helpful. good health.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion